# SDR KCSA20131080012

- Difficulty date: October 8, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N740CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24405
- Aircraft time: 67,026 hours, 11,945 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Part number: 900835AB
- Part serial: 0103100MH
- Condition: Failed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON TERMINATING SERVICE CHECK, LT ESCAPE DOOR BATTERY CHECK FAILED.  R & R BATTERY PACK IAW MM 52-23-14.  OPS CHECKED GOOD.
